# SDR DALA2023082406877

- Difficulty date: August 18, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 138,202 hours, 20,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: R/R 2R DOOR ARMED SWITCH LIGHT IAW B767 AMM 52-73. SWITCH OPS OK (2924293)
